# SDR AWXA0000775

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 59,578 hours, 23,195 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1592M
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMELLS OF ELECTRICAL SHORT.  REMOVED BURNED ALUMINUM FOIL FROM HEATING COILS,  OPS CK OK.
